Translator Disclaimer
December 2004 The Mitchell order below rank-to-rank
Itay Neeman
J. Symbolic Logic 69(4): 1143-1162 (December 2004). DOI: 10.2178/jsl/1102022215

Abstract

We show that Mitchell order on downward closed extenders below rank-to-rank type is wellfounded.

Citation

Download Citation

Itay Neeman. "The Mitchell order below rank-to-rank." J. Symbolic Logic 69 (4) 1143 - 1162, December 2004. https://doi.org/10.2178/jsl/1102022215

Information

Published: December 2004
First available in Project Euclid: 2 December 2004

zbMATH: 1096.03063
MathSciNet: MR2135659
Digital Object Identifier: 10.2178/jsl/1102022215

Rights: Copyright © 2004 Association for Symbolic Logic

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.69 • No. 4 • December 2004
Back to Top